# SDR 0400966301

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 62,323 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND C-ZONE LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.
